# SDR DHL2007801541

- Difficulty date: November 18, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1200
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SKIN CORRODED STA 1200.000 L-36 TO L-35L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-15-07, EVA D853-00021 REV "B" DATED 11-15-07.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED EXISTING EXTERNAL REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.160") REPAIR TRIPLER (AL7075T6 0.100") AND (2EA) FILLERS (AL7075T6 0.125"/0.100") IAW ASTAR DWG NR ESD85300021-001.  TAPERED REPAIR DOUBLER FROM 0.160" TO 0.085" AND FILLER FROM 0.125" TO 0.080" IAW ASTAR DWG ESD85300021-001.  NDT INSPECTED CUT OUT AREA AND REPAIR PARTS IAW NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG ESD85300021-001, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
